# SDR CALA2025080507306

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,900 hours, 17,472 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CHRONIC HISTORY OF DOOR 4L ARMING ISSUE WITH ARM LIGHT NOT ON WHEN DOOR ARMED.  PERFORMED FIM 25-66 FAULT TREE 802 BOX 1, ENGAGEMENT LIGHT OK. OK TO CONTINUE.  PERFORMED INSPECTION ON THE GIRT BAR AND FLOOR FITTING IAW AMM 25-66-01, OPS CHECKED GOOD. AC OK FOR SERVICE. REPLACED BOTH GIRT BAR PROXIMITY SENSORS S10222, AND S10223 AT L4 DOOR IAW WDM 25-26-11-3. OPS CHECK L4 DOOR ARM LIGHT ILLUMINATED. SAFETIED, AND SECURED BOTH GIRT BAR SENSOR COVERS, OPS CHECK DOOR SLIDE ARM ILLUMINATED NORMAL IAW AMM 25-66-11/201.
